By the same authors

From the same journal

From the same journal

Review of AdS/CFT Integrability, Chapter VI.2: Yangian Algebra

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalLetters in Mathematical Physics
DatePublished - Jan 2012
Issue number1-3
Volume99
Number of pages19
Pages (from-to)547-565
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations